# SDR IXXA20250423001

- Difficulty date: March 28, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T24041
- Condition: Damaged
- Location: Zone 200
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WINDOW FRAME AT STA 808-828 HAS THREAD DAMAGE
